Translator Disclaimer
September 2021 Correction to “Moduli spaces of nonnegative sectional curvature and non-unique souls”, J. Diff. Geom. 89 (2011), no. 1, 49–85.
Igor Belegradek, Sławomir Kwasik, Reinhard Schultz
Author Affiliations +
J. Differential Geom. 119(1): 183-185 (September 2021). DOI: 10.4310/jdg/1631124246
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
3 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.119 • No. 1 • September 2021
Back to Top